# SDR DXTA2011101104750

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 6,072 hours, 4,476 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: ACM30946
- Part serial: ZC096
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT PILOT, RT BRAKE SOFT, WITH FULL APPLICATION RT BRAKE INDICATES 400 PSI. RT PILOT BRAKES ARE NORMAL.  R & R PILOTS LT AND RT BRAKE MASTER CYLINDERS REF MM 27-20-35-401, BLED MASTER CYLINDERS, REF MM 32-40-00.  OPS & LEAK CHECKED GOOD. TAXI CHECKED GOOD.
